currently on 100mg Luvox, .5mg risperdal in morning, .5mg risperdal at night - anxiety/depression/mood swings/insomnia symptoms , havent held a job in years. problems with decision making and follow thru/concentration. short temper. i think risperdal is killing my physical ability - im very physically active until i started taking it. i've also gained some weight although it's a small amount. going to a new psychiatrist in a few days, wondering if anyone knows anything i could ask about or suggest by way of medication, or if anyone can relate to my situation.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.